MathSciNet Relay Station
MathSciNet bibliographic data
MR929545 (89c:65054) 65F30
Bini, D.; Pan, V. Efficient algorithms for the evaluation of the eigenvalues of (block) banded Toeplitz matrices. Math. Comp. 50 (1988), no. 182, 431–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement